|a thank you
Aug 23, 2009
last week I asked a question about my medications running out while on a trip abroad and having to miss doses or continuing with the medications I had minus the missing meds. Although you didn't know where I was (I was in the UK and I live in Germany) you advised that I contact my doctor who can ship the medication to me! and although this was such a simple idea, it did not cross my mind AT ALL!! I took your advise and called my doctor who happily shipped the medications and I didn't have to miss any doses for which I'm so relieved!
Thanks for the advise, and I owe you big time Dr. Bob. Best wishes, and lots of hugs.
| Response from Dr. Frascino
You're welcome. I'm delighted this worked out such that you did not have to miss a single dose of your medications!
Thanks for the hugs!
Very very important question. Thank you! Aug 7, 2009
Hello Dr. Bob,
I'm outside my home country! and I just realized I miscalculated the amount of medication I needed while on this trip abroad. I'm on boosted telzir and truvada. The bottom line is, I will run out of Telzir 2 days before the end of my trip!! so Iw ill only have Norvir and Truvada. What is the best course of action in this situation? do I stop ALL medications until I'm back which might be 2-3 days. Or do I talk the medications and just miss the telzir and ignore the issue?
My thinking is that taking 1/2 a regimen is much worse than not taking it at all. So I'm leaning more towards stopping all together for 2-3 days. Please advise on this situation. I'm so sorry to have made such a miscalculation.
Thanks and lots of love. Moe
Response from Dr. Frascino
I agree taking half a regimen can cause more problems than stopping all meds for a short period of time. Ideally it would be best if you could get a supplemental 2-3 day supply of Telzir and not miss any of your doses. I don't know where you are traveling, but you could try contacting your HIV physician by phone to see if he could expedite sending you the few pills you would need via overnight mail if necessary. Alternatively you might be able to see a local physician who could prescribe the small amount of Telzir you need. The local doctor could check with your HIV physician by phone to confirm the dosage and instructions. The Frascino Medical Group has helped our patients who have found themselves in similar situations around the globe. Rarely has anyone needed to miss a dose! Hopefully your HIV doctor will help as well.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Touching Anus Worried I Have HIV
- Chills After Mutual Masturbation Worried I Have HIV
- Dry Cough After Swallowing Worried I Have HIV
- Muscle Ache After Masturbation Sign Of HIV AIDS
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Sore On Mouth After Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.